# SDR A6WA200540261

- Difficulty date: July 25, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9, IB CLIP ANGLE IS CRACKED 1 INCH LONG.  REMOVED AND REPLACED FS 280, RBL9, IB CLIP IAW SRM.  (K)
